# SDR GTIA2018091302844

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 48,126 hours, 22,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Stripped
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R MEGAPHONE BATTERYS. SCREW STRIP ON FWD MEGAPHONE COULD NOT REMOVE BATT. R&R FWD MEGAPHONE IAW EMERGENCY EQUIPMENT DRAWING LAYOUT EQ REV 6.
